# SDR AALA201607279007

- Difficulty date: July 26, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 47,645 hours, 27,206 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21684
- Part serial: 6365
- Condition: Smoke
- Location: Mlg
- Part time: 31,168 hours, 14,332 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE REPORTED FROM NR 1 MAIN BRAKE AND THE AIRCRAFT RETURNED TO THE GATE.  AIRCRAFT GROUNDED.  REPLACED NR 1 BRAKE ASSEMBLY IAW AMM 32-42-27 AND ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK.
